# SDR 07FDEA02434

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 15,829 hours, 8,473 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 4045053914
- Part serial: 091793
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD, CLIMBING THRU 16,000', GOT APPROX 25 KT DIFFERENCE IN AIR SPEED IND.  SECONDARY GEAR IND INOP.  ENG N-1 MODE FAULT.  BLOWING OUT NR 2 SYS, REMOVED AND REPLACED ADC NR 2 PER MM 34-11-34-4.  REMOVED AND REPLACED PROX BOX PER MM 32-31-71-4.  ACN RELEASED FOR SERVICE PER MEL/CDL: 73-23-01-05-1.
